MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT TIB IMP PSC INSERT SZ 4, 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. TRULIANT TIB IMP PSC INSERT SZ 4, 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number ADVANCED PATELLA 32MM 3 PEG IMPLANT
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Implant Pain (4561)
Date of Event 01/09/2024
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, approximately five years post initial tka, the patient was revised due to patella pain.A partial patellectomy was performed and new poly of same size was implanted.There was no issues with surgery.Photos and x-rays received.The devices are not available for evaluation.
 
Additional Manufacturer Narrative
Section d10: concomitant products - truliant tib imp psc insert sz 4, 13mm (cat# 02-022-44-4013 / serial# (b)(6)).Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: d1, d4, g4, h4, h6.Mdr section codes updated/corrected: b, c, d, e, g.The reason for the clinical symptom of pain reported cannot be conclusively determined and the event cannot be confirmed.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
TRULIANT TIB IMP PSC INSERT SZ 4, 13MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
miguel soza
MDR Report Key18650940
Report Number1038671-2024-00159
Device Sequence Number12526586
Product Code JWH
UDI-Device Identifier10885862305305
UDI-Public10885862305305
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K152170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Model NumberADVANCED PATELLA 32MM 3 PEG IMPLANT
Device Catalogue Number02-022-44-4013
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2024
Supplement Date Received by Manufacturer07/29/2025
Initial Report FDA Received Date02/06/2024
Supplement Report FDA Received Date07/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/08/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GPS IMPLANT KIT V2.; HOLDING PIN MINI SHARP POINT 4 PK.; THREADED PIN SIZE 2.3 COLLARED 2PK.; THREADED PIN SIZE 2.3 COLLARED 2PK.; THREADED PIN SIZE 3.0 COLLARLESS 2PK.; THREADED PIN SIZE 3.0 COLLARLESS 2PK.; THREADED PIN SIZE 5.1 COLLARLESS 2PK.; TRU TIB AUG 1/2 SIZE 4, 5MM.; TRU TIB AUG 1/2 SIZE 4, 5MM.; TRULIANT PS CEM FEM PS CEM LEFT.; TRULIANT TIB FIT TRAY CEM SZ 4F / 4T.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown